# SDR JGVR20230324001

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 6,271 hours, 4,091 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AND TREATED CORRODED AREAS ON THE LH AND RH SKINS OF THE HORIZONTAL STABILIZER. INSTALLED AN EXTERNAL DOUBLER ON THE RH UPPER SKIN TRAILING EDGE IAW ENGINEERING REPAIR ORDER.
